The Schneider problem for a micropolar fluid

この論文をさがす

著者

    • ISHAK Anuar
    • School of Mathematical Sciences, National University of Malaysia
    • NAZAR Roslinda
    • School of Mathematical Sciences, National University of Malaysia
    • POP Ioan
    • Faculty of Mathematics, University of Cluj

収録刊行物

  • Fluid dynamics research  

    Fluid dynamics research 38(7), 489-502, 2006-07-01 

参考文献:  23件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10018204502
  • NII書誌ID(NCID)
    AA10686129
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    01695983
  • データ提供元
    CJP書誌 
ページトップへ